# SDR ABXA9500213

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Jamb
- Part number: 591013013
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 85-01-02, S.B. 53-137 FOUND THE AFT PRESSURE BULKHEAD UPPER DOOR JAMB LEFT AND RIGHT CORNERS HAVE BEND RADIUS CRACKS IN THE FORWARD FLANGE WHICH EXTEND BEYOND THE STOP DRILLS.  REPAIRS ARE ACCEPTABLE AS IS PER SERVICE REWORK DRAWING J060097, GENERAL NOTE NR 28.  CRACKS UNDER REPAIR ANGLE ARE STILL ACCEPTABLE PER GENERAL NOTE NR 34 OF SERVICE REWORK DRAWING J060097.
